Search Results

There are 1397 results for: content related to: The existence of free ultrafilters on ω does not imply the extension of filters on ω to ultrafilters

  1. Asymptotic rejection of nonvanishing disturbances despite plant–model mismatch

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 12, December 2012, Pages: 1090–1110, Ph. Mullhaupt, S. Valentinotti, B. Srinivasan and D. Bonvin

    Article first published online : 2 MAY 2012, DOI: 10.1002/acs.2292

  2. ORGANISMAL COMPLEXITY AND THE POTENTIAL FOR EVOLUTIONARY DIVERSIFICATION

    Evolution

    Volume 68, Issue 11, November 2014, Pages: 3248–3259, Hannes Svardal, Claus Rueffler and Michael Doebeli

    Article first published online : 2 SEP 2014, DOI: 10.1111/evo.12492

  3. Structured adaptive attitude control of a satellite

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 7-8, July-August 2014, Pages: 664–685, Alexandru-Razvan Luzi, Dimitri Peaucelle, Jean-Marc Biannic, Christelle Pittet and Jean Mignot

    Article first published online : 17 MAY 2013, DOI: 10.1002/acs.2406

  4. New packing method in somewhat homomorphic encryption and its applications

    Security and Communication Networks

    Masaya Yasuda, Takeshi Shimoyama, Jun Kogure, Kazuhiro Yokoyama and Takeshi Koshiba

    Article first published online : 12 JAN 2015, DOI: 10.1002/sec.1164

  5. Vertex-Transitive Cubic Graphs of Square-Free Order

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 1–19, Cai Heng Li, Zai Ping Lu and Gai Xia Wang

    Article first published online : 2 JAN 2013, DOI: 10.1002/jgt.21715

  6. Circular-Arc Bigraphs and Its Subclasses

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 361–376, Asim Basu, Sandip Das, Shamik Ghosh and Malay Sen

    Article first published online : 2 JUL 2012, DOI: 10.1002/jgt.21681

  7. Authenticated key exchange with synchronized state

    Security and Communication Networks

    Volume 7, Issue 12, December 2014, Pages: 2373–2388, Zheng Yang and Fei Guo

    Article first published online : 10 MAR 2014, DOI: 10.1002/sec.948

  8. Analytic moduli spaces of simple sheaves on families of integral curves

    Mathematische Nachrichten

    Volume 287, Issue 2-3, February 2014, Pages: 173–183, Igor Burban and Bernd Kreußler

    Article first published online : 11 SEP 2013, DOI: 10.1002/mana.201200355

  9. You have free access to this content
    Peano Corto and Peano Basso: A Study of Local Induction in the Context of Weak Theories

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 92–117, Albert Visser

    Article first published online : 8 FEB 2014, DOI: 10.1002/malq.201200102

  10. Extending Admixture Mapping to Nuclear Pedigrees: Application to Sarcoidosis

    Genetic Epidemiology

    Volume 37, Issue 3, April 2013, Pages: 256–266, Paul M. McKeigue, Marco Colombo, Felix Agakov, Indrani Datta, Albert Levin, David Favro, Courtney Gray-Montgomery, Michael C. Iannuzzi and Benjamin A. Rybicki

    Article first published online : 31 JAN 2013, DOI: 10.1002/gepi.21710

  11. Forcing for hat inductive definitions in arithmetic

    Mathematical Logic Quarterly

    Volume 60, Issue 4-5, August 2014, Pages: 314–318, Kentaro Sato

    Article first published online : 1 AUG 2014, DOI: 10.1002/malq.201300044

  12. You have free access to this content
    Completeness of intermediate logics with doubly negated axioms

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 6–11, Mohammad Ardeshir and S. Mojtaba Mojtahedi

    Article first published online : 20 DEC 2013, DOI: 10.1002/malq.201200083

  13. Moufang sets of mixed type F4

    Mathematische Nachrichten

    Elizabeth Callens and Tom De Medts

    Article first published online : 22 SEP 2014, DOI: 10.1002/mana.201300080

  14. Dual approaches to strictly positive real controller synthesis with a H2 performance using linear matrix inequalities

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 8, 25 May 2013, Pages: 903–918, James Richard Forbes

    Article first published online : 22 MAR 2012, DOI: 10.1002/rnc.2808

  15. From Bolzano-Weierstraß to Arzelà-Ascoli

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 177–183, Alexander P. Kreuzer

    Article first published online : 11 MAY 2014, DOI: 10.1002/malq.201200076

  16. An analysis of parameter adaptation in reactive tabu search

    International Transactions in Operational Research

    Volume 21, Issue 1, January 2014, Pages: 127–152, Franco Mascia, Paola Pellegrini, Mauro Birattari and Thomas Stützle

    Article first published online : 15 AUG 2013, DOI: 10.1111/itor.12043

  17. On ZZt×ZZ22-Cocyclic Hadamard Matrices

    Journal of Combinatorial Designs

    Víctor Álvarez, Félix Gudiel and Maria Belén Güemes

    Article first published online : 28 JUL 2014, DOI: 10.1002/jcd.21406

  18. Completeness and interpolation of almost-everywhere quantification over finitely additive measures

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 286–302, João Rasga, Wafik Boulos Lotfallah and Cristina Sernadas

    Article first published online : 1 AUG 2013, DOI: 10.1002/malq.201110051

  19. Inconsistency lemmas in algebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 393–406, James G. Raftery

    Article first published online : 6 NOV 2013, DOI: 10.1002/malq.201200020

  20. Revisiting the matrix-free solution of Markov regenerative processes

    Numerical Linear Algebra with Applications

    Volume 18, Issue 6, November 2011, Pages: 1067–1083, Elvio Gilberto Amparore and Susanna Donatelli

    Article first published online : 27 NOV 2011, DOI: 10.1002/nla.819